HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
一橋論叢 = The Hitotsubashi review >
120巻5号 (1998.11) >

Please use this identifier to cite or link to this item: http://doi.org/10.15057/11930

Files in This Item:

File Description SizeFormat
ronso1200500930.pdf144KbAdobe PDF
Download
Title: 確率金利モデルにおけるアベレージオプションの価格理論
Other Titles: A Pricing Method of Average Options on Stochastic Interest Model
Authors: 藤田, 岳彦
Issue Date: 1-Nov-1998
Publisher: 日本評論社
Citation: 一橋論叢
Volume: 120
Issue: 5
Start Page: 693
End Page: 700
Citation note: (商学部号 = Commerce and Management)
Description: 論文タイプ||論説
Language: jpn
DOI: 10.15057/11930
Text Version: publisher
Appears in Collections:120巻5号 (1998.11)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback